MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CER FEM HD 32/0MM T1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. DELTA CER FEM HD 32/0MM T1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Subluxation (4525); Joint Laxity (4526); Joint Impingement (4834)
Date of Event 09/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: g7 osseoti 3 hole shell 48mm c; (b)(4); lot#65571969, trilogy bone scr 6.5x35; (b)(4); lot#j7448916, trilogy bone scr 6.5x20; (b)(4); lot#65840540, g7 vit e neutral lnr 32mm c; (b)(4); lot#64874029, tprlc 133 fp type1 pps so 8.0; (b)(4); lot#6137651, pr std st/oss lh cp/ve ln cer; (b)(4); lot#unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported as initial right total hip arthroplasty.Subsequently revised due to subluxation and instability.During the revision posterior impingement, acetabular component not in a functional position, and joint laxity.The stem was well fixed and remained implanted.The acetabular shell, liner, and head were exchanged without complication.Approximately 85 days post-implantation.Attempts have been made and all additional information received has been included in this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.The device is used for treatment.Radiographs were provided and reviewed by a radiologist.Right hip arthroplasty with anatomic alignment and no acute abnormality.There is suspected excessive cup anteversion as noted which may be associated with recurrent subluxation and dislocation.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DELTA CER FEM HD 32/0MM T1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17860117
Report Number3002806535-2023-00332
Device Sequence Number20315737
Product Code LZO
UDI-Device Identifier00887868271564
UDI-Public(01)00887868271564(17)310519(10)3069883
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number650-1162
Device Lot Number3069883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2023
Supplement Date Received by Manufacturer10/18/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight65 KG